# SDR SWAA980031

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3H4
- Aircraft serial: 23253
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: B-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, EXPERIENCED B-SYSTEM HYDRAULIC QUANTITY LOSS.  AIRCRAFT DIVERTED TO ONT AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED RUPTURED LINE TO B-ACOUSTIC MUFFLER, CHECKED CASE DRAIN FILTERS AND OP CHECKED PUMP PER BOEING M/M.
